# SDR AU980172

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT SPOILER CABLES WORN BEYOND LIMITS. CABLES LOCATED IN THE FOLLOWING POSITIONS AT LH WING REAR SPAR STN 210:-1. CABLE PNO BACC2C3D02428EG AT WSA1-32. CABLE PNO BACC2C3D01853FG AT WSA2-3FOUND DURING SPECIAL INSPECTION MSI-B737-3-97A.
